Is it normal to get super tired after getting a lupron shot?

5 answers

Recent Questions Health


ANSWER #1 of 5

I believe that is something you would need to ask your doctor, or you could look at the side affects.


ANSWER #2 of 5

I will ask my doc, I keep tryin to find websites on this particular shot and can't find any for women, they have a couple for men though

How to deal with getting shots?

ANSWER #3 of 5

Here is a website about the Lupron Depot Shot, it lists the side effects... but I do not see anything about fatigue. http://funadvice.com/r/14tof38qi8d

Since it's not listed as a side effect, then it's very possible that the fatigue is caused by something else... or, you are just simply tired. Although it doesn't seem like anything serious, I still suggest talking to your doctor about this.

Im just so tired of life, everythings going wrong for me
ANSWER #4 of 5

Thx so much I do appreciate it :-)

Scared to get shots

Add your answer to this list


SIMILAR QUESTIONS